Rationality and solutions to nonconvex bargaining problems: Rationalizability and Nash solutions
Yongsheng Xu and
Naoki Yoshihara ()
Mathematical Social Sciences, 2013, vol. 66, issue 1, 66-70
Abstract:
Conditions α and β are two well-known rationality conditions in the theory of rational choice. This paper examines the implications of weaker versions of these two rationality conditions in the context of solutions to nonconvex bargaining problems. It is shown that, together with the standard axioms of efficiency and strict individual rationality, they imply rationalizability of solutions to nonconvex bargaining problems. We then characterize asymmetric Nash solutions by imposing a continuity and the scale invariance requirements. These results make a further connection between solutions to nonconvex bargaining problems and rationalizability of choice function in the theory of rational choice.
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489613000036
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Rationality and Solutions to Nonconvex Bargaining Problems: Rationalizability and Nash Solutions (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:66:y:2013:i:1:p:66-70
DOI: 10.1016/j.mathsocsci.2013.01.002
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().